advertisement
Question
Posted by: Curious | 2010/05/09

Coming off the pill

Hi
I have been taking the pill for may years. I went from Femoden to Yasmin. I am 32 and a smoker and want to stop the pill. I am not in a relationship. I also take anti-deprresant Ciprilex. Do I have to go to a doctor to do this? Will I have major mood swings in the first month? I am going into the sugar tablet week. Can I finish them and just stop taking next month?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can stop taking the Pills after the sugar pills. I can't ptredict whether you will have mood swi8ngs or not. Most women do not.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/05/10

You can stop taking the Pills after the sugar pills. I can't ptredict whether you will have mood swi8ngs or not. Most women do not.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement